Analytic Perturbation of Semi-Fredholm Operators.

R. Mennicken; B. Sagraloff

Mathematische Annalen (1980)

  • Volume: 254, page 177-188
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Mennicken, R., and Sagraloff, B.. "Analytic Perturbation of Semi-Fredholm Operators.." Mathematische Annalen 254 (1980): 177-188. <>.

author = {Mennicken, R., Sagraloff, B.},
journal = {Mathematische Annalen},
keywords = {semi-Fredholm operators; holomorphic perturbations},
pages = {177-188},
title = {Analytic Perturbation of Semi-Fredholm Operators.},
url = {},
volume = {254},
year = {1980},

AU - Mennicken, R.
AU - Sagraloff, B.
TI - Analytic Perturbation of Semi-Fredholm Operators.
JO - Mathematische Annalen
PY - 1980
VL - 254
SP - 177
EP - 188
KW - semi-Fredholm operators; holomorphic perturbations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.